# SDR 05FDEA03596

- Difficulty date: November 1, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT IB TE HAS DENT AND GOUGE APPROX 4.7" LONG UPPER END (HURRICANE RITA NR 31) REF N00081.  COMPLIED WITH EA 6-5750-93420
